# SDR SWIA201024541

- Difficulty date: July 2, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 25,245 hours, 36,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR EMERGENCY LIGHT INOP.  (FLT 7757)  RELAMPED EMERGENCY LIGHT.
